I have been suffering from uncontrollable shaking and dizziness over the past few days and ideas what could be causing this. I eat regularly and drink plenty water. I have just finished a course of anti biotics and steroids for a chest infection but i feel worse now than I did before went to doctor.
Welcome to the MedHelp forum!
This could be due to generalized weakness or low blood pressure. It could be the side effect of drugs you tool. Lack of sleep, poor sleep patterns, stress and fatigue could be the cause. Peripheral neuropathies of diabetes, hyperthyroidism, parasomnia, multiple sclerosis, TIAs or transient ischemic attacks or mini strokes, hypoglycemia, disorders of calcium metabolism, hyperparathyroidism etc. should be ruled out.
Get your blood pressure and blood sugar monitored. Eat healthy, take rest and drink plenty of fluids. In all probability all this should help. Otherwise the above mentioned causes will need to be ruled out.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP for primary examination followed by proper referral. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.